International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1999 / Article

Open Access

Volume 12 |Article ID 241293 | https://doi.org/10.1155/S104895339900026X

M. Denche, "On nonlocal problems for ordinary differential equations and on a nonlocal parabolic transmission problem", International Journal of Stochastic Analysis, vol. 12, Article ID 241293, 13 pages, 1999. https://doi.org/10.1155/S104895339900026X

On nonlocal problems for ordinary differential equations and on a nonlocal parabolic transmission problem

Received01 Jul 1997
Revised01 Aug 1998

Abstract

In the present paper we study nonlocal problems for ordinary differential equations with a discontinuous coefficient for the high order derivative. We establish sufficient conditions, known as regularity conditions, which guarantee the coerciveness for both the space variable and the spectral parameter, as well as guarantee the completeness of the system of root functions. The results obtained are then applied to the study of a nonlocal parabolic transmission problem.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views201
Downloads245
Citations